# SDR 96ZZZM995

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Leaking
- Location: Acm Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLT 642 - ATL-SDF - AIR RETURN, THE TAIL COMPARTMENT HIGH TEMP LIGHT CAME ON IN FLIGHT.  REMOVED AND REPLACED LEAKING PERI-SEAL AT DUCT BETWEEN ACM AND FLOW CONTROL VALVE ON RIGHT PACK SYSTEM.  OPS CHECK NORMAL PER DC MM 21-20.  (M)
